MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID AND REVERSED PIN; SURGICAL ORTHOPEDIC INSTRUMENT

TORNIER S.A.S. AEQUALIS GLENOID AND REVERSED PIN; SURGICAL ORTHOPEDIC INSTRUMENT
Model Number DIAM.2.5 MM LENGTH 200MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Tip of threaded pin snapped off inside patient's glenoid.No impact to patient.The tip was removed under x-ray.(additional surgical procedure required).

Brand Name
AEQUALIS GLENOID AND REVERSED PIN
Common Device Name
SURGICAL ORTHOPEDIC INSTRUMENT
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8207829
Report Number3000931034-2019-00004
Device Sequence Number13867287
Product Code HWE
UDI-Device Identifier03700386931796
UDI-Public03700386931796
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/23/2023
Device Model NumberDIAM.2.5 MM LENGTH 200MM
Device Catalogue NumberDWD063
Device Lot Number4281AT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR